# SDR LR7A2021022302783

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,277 hours, 25,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Chine
- Part number: 330502111
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK UNDER JOB CARD HB5320, FOUND THE CARGO FLOOR LT CHINE CAP FS777.0E 25K LB TIE DOWN RING AREA CORRODED.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM, CH. 51-60 & 51-70.  NR 0081. / PSE 53-40-10, AD 2012-06-09.
